# SDR MASA2013030952431

- Difficulty date: March 9, 2013
- Submitted: March 10, 2013
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 21,501 hours, 17,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

ROW 13 LT AND RT EMERGENCY SIGNS INOP.  CORRECTLY INSTALLED NR 5 BATTERY PACK.
